# SDR SWAA2022020754756

- Difficulty date: December 19, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 48,127 hours, 28,130 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / REMOVED AND REPLACED R/H HORZ STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31.
